Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 80, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jul 27, 2009, 3:40 PM EDT for Belknap County, Merrimack County, New Hampshire. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2009, 3:40 PM EDT (19:40 UTC)
- Expired
- Jul 27, 2009, 4:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Belknap County, NH, Merrimack County, NH
The radar
The Portland,ME radar (KGYX), 117 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 263 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:29 PM EDT, 11 minutes earlier.
Area forecast discussion, Jul 27, 3:29 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 329 PM EDT MON JUL 27 2009 .SYNOPSIS... A WEAK COLD FRONT WILL WASHOUT AS IT EXITS THE COAST OVERNIGHT AND EARLY TUESDAY. HIGH PRESSURE OFF THE MID ATLANTIC COAST WILL BRING WARM AND HUMID CONDITIONS TO THE REGION THROUGH THE END OF THE WEEK. A COLD FRONT WILL CROSS THE AREA WEDNESDAY NIGHT. A STRONGER COLD FRONT WILL CROSS THE REGION FRIDAY AFTERNOON AND EVENING. HIGH PRESSURE WILL BUILD OVER NORTHERN NEW ENGLAND NEXT WEEKEND. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... A COLD FRONT WAS SITUATED OVER WESTERN NEW ENGLAND AT 18Z AND MOVING SLOWLY EASTWARD. TEMPERATURES HAD WARMED INTO THE UPPER 70S AND 80S IN THE MOIST SOUTHERLY FLOW AHEAD OF THE SURFACE FRONT WITH SURFACE DEWPOINTS IN THE 60S AND LOWER 70S. CONVECTION CONTINUES TO FIRE IN ADVANCE OF THE SURFACE FRONT WITH SCATTERED STRONG STORMS EXPECTED IN THE EARLY EVENING HOURS AND ISOLATED SEVERE WITH STRONG WINDS AND HAIL. && .SHORT TERM /8 PM THIS EVENING THROUGH 6 PM TUESDAY/... THE COLD FRONT WILL GRADUALLY DISSIPATE AS IT SLIDES EASTWARD AND EXITS THE COAST OVERNIGHT. ANY LINGERING CONVECTION SHOULD END BY MIDNIGHT WITH LOSS OF DAYTIME HEATING AND AS UPPER SUPPORT EXITS TO OUR NORTH AND EAST. EXPECT AREAS OF FOG TO DEVELOP OVERNIGHT AS LOW LEVELS REMAIN MOIST AND WINDS GO LIGHT. ON TUESDAY...WEAK RIDGING SHOULD RESULT IN A WARM SUMMERY DAY WITH HIGHS IN THE 80S. DEWPOINTS WILL BE A FEW DEGREES LOWER THEN TODAY...BUT STILL A HUMID DAY GIVEN PAST FEW WEEKS. A FEW BUILDS UPS ARE LIKELY OVER THE INTERIOR LATE TUESDAY...BUT AT THIS POINT EXPECT ANY SHOWERS TO REMAIN TO THE WEST OF THE FORECAST AREA. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... MORE OR LESS THE SAME PATTERN THROUGH THE END OF THE WEEK WITH A CLOSED MID LEVEL SYSTEM OVER QUEBEC AND ONTARIO AND THE MID ATLANTIC RIDGE REMAINING IN PLACE. THE MID ATLANTIC HIGH WILL REASSERT ITSELF FOR TUESDAY NIGHT. THE LOW LEVEL SOUTHERLY FLOW WILL CONTINUE TO DRAW HIGHER DEW POINTS NORTH. THIS SHOULD RESULT IN A LOWERING INVERSION...WITH AREAS OF FOG DEVELOPING IN THE COASTAL PLAIN. BASED ON EXPECTED DEW POINTS...A BLEND OF MOS NUMBERS WAS USED FOR LOW. A WEAK SHORT WAVE EJECTED FROM THE CLOSED LOW OVER NORTHERN ONTARIO WILL CROSS THE FORECAST AREA WEDNESDAY EVENING. AFTER THE MORNING STRATUS LIFTS (WHICH COULD TAKE MOST OF THE MORNING FOR THE COASTAL PLAIN...WHICH IS NOT UNUSUAL GIVE THE SYNOPTIC SITUATION)... THE AIRMASS SHOULD BECOME CONDITIONALLY UNSTABLE. WHILE IT APPEARS AS THOUGH THERE WILL BE A WEAK SURFACE REFLECTION FOR FOCUS...NOT SURE THERE WILL BE ENOUGH COVERAGE FOR MOST THAN SCATTERED SHOWERS AND THUNDERSTORMS. 850 MB TEMPERATURES NEAR 16 CELSIUS SHOULD YIELD HIGHS AROUND 90 AWAY FROM THE COASTAL PLAIN (WHERE THE STRATUS AND FOG WILL HAVE THE LEAST IMPACT). THIS IS CLOSER TO THE WARMER GFS MOS FOR HIGHS AND IS ACCEPTED. MODELS ARE SHOWING THAT CONVECTION SHOULD BLOSSOM AHEAD OF THE FRONT WEDNESDAY NIGHT. SOME INDICATION OF AN MCV WITH THIS SYSTEM... BUT MODELS ARE HANDLING THE POSITION OF THE HEAVY RAIN DIFFERENTLY. HAVE INDICATED SHOWERS AND POSSIBLE THUNDERSTORMS...BUT DID NOT HIT THE HEAVY RAIN HARD YET. WOULD EXPECT THE COASTAL PLAIN STRATUS AND FOG TO RETURN WEDNESDAY NIGHT...AND BURN OFF SLOWLY THURSDAY MORNING. WHILE THE AIRMASS WILL BE MARGINALLY UNSTABLE THURSDAY AFTERNOON...THERE DOES NOT APPEAR TO BE A FOCUS FOR ANYTHING OTHER THAN WIDELY SCATTERED CONVECTION. THE NEXT SHORT WAVE IN THE MID LEVEL SHOULD CROSS THE REGION FRIDAY AFTERNOON AND EVENING. THIS WILL PUSH A COLD FRONT THROUGH THE AREA DURING THE SAME TIME. BULK SHEAR SHOULD BE IMPRESSIVE...AND PRECIPITABLE WATER VALUES SHOULD BE WELL ABOVE NORMAL FOR LATE JULY. HOWEVER...MID LEVEL LAPSE RATES MAY BE MARGINAL AT BEST... INSTABILITY MAY END UP BEING THE LIMITING FACTOR. POTENTIAL FOR DEEP CONVECTION THIS DAY...BUT PLENTY OF TIME TO LOOK THIS OVER. AFTER THE FRONT PUSHES OFFSHORE IN THE EVENING...THE MID ATLANTIC RIDGE SHOULD ONCE AGAIN REASSERT ITSELF.AT THIS POINT...THE WEEKEND LOOKS DRY. THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS MAY BE NEXT MONDAY. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... SHORT TERM /THROUGH 23Z TUESDAY/... BRIEF IFR POSSIBLE THIS EVENING IN STRONG THUNDERSTORMS WILL HAIL POSSIBLE. CONVECTION ENDS AFTER 03Z WITH AREAS OF MVFR IN FOG AND LOW CLOUDS. VFR EXPECTED DURING THE DAY TUESDAY. LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... WE WILL BE IN A PATTERN WHERE STRATUS AND FOG WILL AFFECT KPSM... KPWM AND KAUG DURING THE NIGHTTIME HOURS...AND SLOWLY BURN OFF IN THE MORNING. THIS WILL OCCUR TUESDAY NIGHT AND WEDNESDAY...WITH THESE TERMINALS REACHING MVFR/VFR BETWEEN 1400 AND 1700 UTC. CONVECTION WEDNESDAY AFTERNOON AND EVENING COULD RESULT IN LOCAL MVFR CONDITIONS...BUT THIS SHOULD BE SCATTERED ENOUGH NOT TO HIT HARD JUST YET. THE STRATUS AND FOG SHOULD BRING IFR/LIFR CONDITIONS AGAIN WEDNESDAY NIGHT AND THURSDAY NIGHT. FRIDAY COULD FEATURE MORE IN THE WAY OF CONVECTION AND MVFR CONDITIONS....ASSOCIATED WITH A COLD FRONT. AS THE COLD FRONT MOVES OFFSHORE FRIDAY EVENING... GENERALLY VFR CONDITIONS ARE EXPECTED THEREAFTER. && .MARINE... SHORT TERM /THROUGH TUESDAY/...A FEW GUSTS TO 20 KT IN SOUTHERLY FLOW TONIGHT. OTHERWISE WINDS AND SEAS EXPECTED TO REMAIN BELOW SMALL CRAFT. SOME LINGERING VSBY RESTRICTIONS TONIGHT AND TUESDAY IN FOG AND HAZE. LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... LONG TERM...FOR THE MOST PART...WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT LEVELS TUESDAY NIGHT INTO THURSDAY EVENING. LOCAL SEA BREEZE CIRCULATIONS COULD RESULT IN WIND GUSTS BETWEEN 20 AND 25 KNOTS AT THE C MAN STATIONS IN THE LATE AFTERNOON AND EVENING HOURS. SOUTHWEST WINDS AND SEAS MAY APPROACH SMALL CRAFT LEVELS FRIDAY AFTERNOON AND EVENING AHEAD OF A COLD FRONT. WINDS AND SEAS SHOULD DROP BACK BELOW SMALL CRAFT LEVELS LATE FRIDAY NIGHT AND SATURDAY. &&
Hazardous weather outlook, Jul 27, 2:49 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GRAY ME 249 PM EDT MON JUL 27 2009 MEZ018>028-NHZ001>010-013-014-281900- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- KNOX-COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 249 PM EDT MON JUL 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW THUNDERSTORMS MAY PRODUCE STRONG WINDS...HAIL AND LOCALLY HEAVY RAIN THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ007>009-012>014-281900- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET- 249 PM EDT MON JUL 27 2009 ...SEVERE THUNDERSTORM WATCH 628 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-281900- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 249 PM EDT MON JUL 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW THUNDERSTORMS MAY PRODUCE STRONG WINDS...HAIL AND LOCALLY HEAVY RAIN THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 27, 2:54 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 254 PM EDT MON JUL 27 2009 NHZ008-271945- MERRIMACK- 254 PM EDT MON JUL 27 2009 ...STRONG THUNDERSTORMS WILL IMPACT MERRIMACK COUNTY THROUGH 345 PM EDT... AT 254 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER BRADFORD...OR ABOUT 9 MILES NORTHWEST OF HENNIKER...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND SUTTON...BRADFORD... WINSLOW STATE PARK...ROLLINS STATE PARK...WARNER...SALISBURY... WEBSTER...AND WEST FRANKLIN THROUGH 345 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. 13
Local storm report, Jul 27, 3:06 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
306 PM EDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG 1 SE ACWORTH 43.21N 72.28W
07/27/2009 SULLIVAN NH PUBLIC
PUBLIC REPORTS A TREE DOWN ON BALL ROAD IN SOUTH ACWORTH.
ESTIMATED SIZE OF TREE AT 12 INCHES IN DIAMETER.
&&
DAGSpecial weather statement, Jul 27, 3:09 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 309 PM EDT MON JUL 27 2009 NHZ008-009-272015- BELKNAP-MERRIMACK- 309 PM EDT MON JUL 27 2009 ...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY AND MERRIMACK COUNTY THROUGH 415 PM EDT... AT 310 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 3 MILES WEST OF WEBSTER...OR ABOUT 10 MILES NORTH OF HENNIKER...MOVING NORTHEAST AT 30 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND WINSLOW STATE PARK...WADLEIGH STATE PARK...ROLLINS STATE PARK...MOUNT SUNAPEE STATE PARK...WARNER...SUTTON...NEWBURY...BRADFORD...ANDOVER AND WEBSTER THROUGH 415 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Jul 27, 3:10 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 310 PM EDT MON JUL 27 2009 NHZ003>006-009-272000- BELKNAP-NORTHERN CARROLL-NORTHERN GRAFTON-SOUTHERN CARROLL-SOUTHERN GRAFTON- 310 PM EDT MON JUL 27 2009 ...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY...GRAFTON COUNTY AND CARROLL COUNTY THROUGH 400 PM EDT... AT 310 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 6 MILES SOUTHWEST OF WATERVILLE VALLEY...OR ABOUT 10 MILES NORTHEAST OF PLYMOUTH...MOVING NORTHEAST AT 25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND WOODSTOCK...THORNTON...HOLDERNESS...CENTER HARBOR...WATERVILLE VALLEY...SANDWICH...MOULTONBOROUGH...NORTH SANDWICH...LIVERMORE AND WHITE LAKE STATE PARK THROUGH 400 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Jul 27, 3:11 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 311 PM EDT MON JUL 27 2009 NHZ007-272015- SULLIVAN- 311 PM EDT MON JUL 27 2009 ...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN COUNTY THROUGH 415 PM EDT... AT 312 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 7 MILES SOUTHWEST OF WASHINGTON...OR ABOUT 12 MILES EAST OF BELLOWS FALLS...MOVING NORTHEAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND EAST LEMPSTER...WASHINGTON AND PILLSBURY STATE PARK THROUGH 415 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Jul 27, 3:32 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 332 PM EDT MON JUL 27 2009 NHZ006-008>010-272015- BELKNAP-MERRIMACK-SOUTHERN CARROLL-STRAFFORD- 332 PM EDT MON JUL 27 2009 ...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY...STRAFFORD COUNTY...MERRIMACK COUNTY AND CARROLL COUNTY THROUGH 415 PM EDT... AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES SOUTH OF CANTERBURY...OR ABOUT 7 MILES NORTH OF CONCORD...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND PENACOOK...CANTERBURY... BOSCAWEN...LOUDON...CHICHESTER...GILMANTON...PITTSFIELD...CENTER BARNSTEAD...BARNSTEAD AND ALTON BAY THROUGH 415 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 4:19 AM EDT | Severe Thunderstorm Warning | GYX | Somerset | 41 min |
| Jul 27, 4:43 AM EDT | Severe Thunderstorm Warning | GYX | Somerset | 32 min |
| Jul 27, 8:26 AM EDT | Special Marine Warning | GYX | 64 min | |
| Jul 27, 2:38 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 37 min |
| Jul 27, 3:07 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 38 min |
| Jul 27, 3:38 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 37 min |
| Jul 27, 3:52 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 38 min |
| Jul 27, 3:59 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 33 min |
| Jul 27, 4:11 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec, Oxford | 34 min |
| Jul 27, 4:51 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford | 39 min |
| Jul 27, 5:31 PM EDT | Areal Flood Advisory | GYX | Androscoggin, Kennebec | 3 hr |
| Jul 27, 6:03 PM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Knox, Lincoln, Sagadahoc | 57 min |
| Jul 27, 12:57 PM EDT | Severe Thunderstorm Warning | GYX | Grafton | 33 min |
| Jul 27, 2:15 PM EDT | Severe Thunderstorm Warning | GYX | Merrimack, Sullivan | 45 min |
| Jul 27, 3:15 PM EDT | Severe Thunderstorm Warning | GYX | Carroll | 45 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.